# SDR VTZA96005

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Draw Bolt
- Part number: 1371020C
- Condition: Dirty
- Location: Pax
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 6579 - EWR-IAD - DURING APPROACH, DECLARED AN EMERGENCY DUE TO THE PASSENGER DOOR WARNING LIGHT ILLUMINATING IN FLIGHT.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED THE DOOR DRAW BOLTS AND THE MICRO-SWITCHES, P/N 91SE16.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
